Alert archive / Florida / Flash Flood Warnings in 2008

Flash Flood Warning 3, NWS Tallahassee, FL

August 23, 20084 counties in Florida

NWS Tallahassee, FL issued this flash flood warning at Aug 23, 2008, 9:58 AM EDT for 4 counties in Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2008, 9:58 AM EDT (13:58 UTC)
Expired
Aug 23, 2008, 12:00 PM EDT
In force
2 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, FL, Leon County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 47 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KTAE 231358
FFWTAE
FLC065-073-079-123-231600-
/O.NEW.KTAE.FF.W.0003.080823T1358Z-080823T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
958 AM EDT SAT AUG 23 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN FLORIDA...
  THIS INCLUDES THE CITY OF MONTICELLO...
  NORTHEASTERN LEON COUNTY IN FLORIDA...
  EXTREME SOUTHWESTERN MADISON COUNTY IN FLORIDA...
  NORTHWESTERN TAYLOR COUNTY IN FLORIDA...

* UNTIL NOON EDT/1100 AM CDT/

* AT 949 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A NEARLY STATIONARY INTENSE RAINBAND FROM TROPICAL STORM FAY OVER
  THE WARNED AREA. RAIN RATES OF 4 TO 6 INCHES AN HOUR ARE 
  OCCURRING WITHIN THIS BAND.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CONCORD...
  WAUKEENAH...NASH...MONTIVILLA...MICCOSUKEE...LOIS...LLOYD...
  LAMONT...JARROTT...IDDO...FESTUS...ERIDU...DRIFTON...CASA BLANCO...
  CAPPS...CABBAGE GROVE AND ALMA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER
GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS
AND LOW LYING AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY
FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

RESIDENTS IN FLOOD PRONE AREAS SHOULD MONITOR FLOOD CONDITIONS
AND BE PREPARED TO MOVE TO HIGHER GROUND SHOULD FLOOD WATERS
THREATEN. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS.

REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2995 8376 3052 8405 3067 8412 3065 8383
      2995 8361

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 3:48 AM EDT, 6 hours 10 minutes earlier.

Area forecast discussion, Aug 23, 3:48 AM EDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 AM EDT SAT AUG 23 2008

.SHORT TERM (TODAY-MONDAY)...TROPICAL STORM FAY IS CURRENTLY
CENTERED OVER THE WESTERN APALACHEE BAY OR IN THE VICINITY OF DOG
ISLAND AND CONTINUES TO SLOWLY TRACK WESTWARD AROUND 5-8 MPH. THE
850-500MB STEERING FLOW HAS NOT CHANGED MUCH AT ALL OVER THE PAST
24 HOURS WITH THE HIGH CENTERED NORTH OF FAY. AS A RESULT...THIS
GENERAL WESTWARD MOTION IS EXPECTED TO CONTINUE OVER THE NEXT 24
HRS. THE OUTFLOW HAS REMAINED VERY IMPRESSIVE ON SATELLITE IMAGERY
THROUGH THE NIGHT. THE LATEST VORTEX DATA MESSAGE ESTIMATED A MSLP
AROUND 997 MB AND 45 KTS AS THE MAXIMUM SURFACE WINDS. THE LOCAL
OBSERVATIONS AROUND THE AREA ARE MAINLY SHOWING THE TROPICAL STORM
FORCE GUSTS IN THE RAIN BAND.

ESTIMATED RAINFALL TOTALS FROM RADAR ARE NOW RANGING ANYWHERE
FROM 4 TO 6 INCHES WITH AMOUNTS UP TO 6 TO 7 INCHES ASSOCIATED
WITH THE BAND STREAMING SOUTH TO NORTH ACROSS THE FLORIDA BIG
BEND. ACCUMULATIONS AT FSU ARE NOW UP TO 4.63 INCHES. ADDITIONAL
AMOUNTS UP TO 3 TO 6 INCHES WITH ISOLATED HIGHER AMOUNTS WILL
REMAIN POSSIBLE THROUGH THE DAY TODAY.

THE LATEST FORECAST FROM THE NHC CONTINUES TO SHOW FAY TRACKING
WEST AND HUGGING THE PANHANDLE COAST THROUGH THIS AFTERNOON AND
TONIGHT. THIS TRACK FORECAST HAS FAY MOVING AROUND 9-10 MPH ACROSS
THE AREA SATURDAY...WHICH IS QUITE FASTER THAN WHAT FAY HAS BEEN
TRACKING. ALL COASTAL INTERESTS ARE URGED TO CONTINUE TO MONITOR
THE LATEST FORECAST FROM THE NHC AND TROPICAL STORM LOCAL
STATEMENTS FROM THE NWS TALLAHASSEE FOR ANY TRACK/SPEED AND
INTENSITY CHANGES.

AS FAY MOVES WEST ACROSS THE BIG BEND/PANHANDLE COAST THE MAIN
CONCERNS ACROSS THE CWA WILL BE CONTINUED HEAVY RAINFALL FROM THE
BANDS STREAMING OVER THE AREA AND POSSIBLY SOME MINOR COASTAL
FLOODING ALONG THE BIG BEND COAST OVER THE TRADITIONALLY PRONE
FLOOD AREAS...SUCH AS THE ST. MARKS AREA. THE EXPECTED ASTRONOMICAL
HIGH TIDES IN THE BIG BEND WILL BE AROUND 4 TO 4.3 FEET AT 6 TO 7
AM SATURDAY MORNING...THEN AROUND 3 FT AT 8 PM SATURDAY EVENING.

ONCE THE CIRCULATION CENTER MOVES INLAND ACROSS FRANKLIN COUNTY
THE WINDS WILL BECOME ESE OVER THE BAY...WHICH WILL EXPOSE AREAS
OF THE BIG BEND COAST. THE SLOSH MODEL ESTIMATES 2-4 STORM SURGE
POSSIBILITIES EXTENDING WEST AROUND THE BIG BEND COAST FROM DIXIE
COUNTY TO ALLIGATOR POINT THROUGH THE DAY SATURDAY...ESPECIALLY
SATURDAY EVENING...WHICH IS CONCURRENT WITH THE SECOND HIGH TIDE.

.LONG TERM...(MONDAY NIGHT-SATURDAY)
THE EXTENDED PERIOD STILL REMAINS UNCERTAIN AND WILL ULTIMATELY
DEPEND ON THE FINAL TRACK OF TROPICAL STORM FAY. THE LATEST OFFICIAL
NHC FORECAST AND THE MODELS INDICATE FAY WILL MOVE TO A POSITION
WEST OF OUR AREA THROUGH THE FIRST HALF OF THE EXTENDED PERIOD AND
MAY STALL AS THE STEERING ENVIRONMENT IS EXPECTED TO BECOME VERY
WEAK.

CURRENTLY...THE MODELS INDICATE PLENTY OF DEEP LAYER MOISTURE ACROSS
MUCH OF THE CWA WITH SOUTHERLY FLOW STREAMING ACROSS THE AREA
WRAPPING INTO FAY FROM THE GULF. THIS WILL KEEP THE RAIN CHANCES UP
THROUGH THE MID WEEK PERIOD...ESPECIALLY ACROSS THE WESTERN HALF
OF THE CWA. WEDNESDAY THROUGH SATURDAY...THE MODELS SHOW REMNANTS OF
FAY LIFTING OUT TOWARD THE NORTHEAST AS THE SUBTROPICAL RIDGE AND
A DRIER AIRMASS BUILDS BACK ACROSS THE AREA.

&&

.MARINE...ALL SMALL CRAFT ARE ENCOURAGED TO REMAIN IN PORT
THROUGH THE DURATION OF THIS EVENT OVER THE NEXT 24 HRS. WAVE
HEIGHTS AT THE APALACHICOLA BUOY (42036) CONTINUES TO INCREASE AND
IS NOW UP TO AROUND 11 FT/8 SECONDS. THESE HEIGHTS WILL REMAIN UP
ACROSS THE MARINE AREA AND WILL BUILD WEST SOUTH OF THE PANHANDLE
AS FAY CONTINUES WEST. ALL COASTAL INTERESTS AND MARINERS SHOULD
CONTINUE TO MONITOR THE LATEST TRACK AND INTENSITY FORECAST FROM
THE NHC. THE GLOBAL WAVE MODELS AT THE APALACHICOLA BUOY (42036)
SHOWS THE SEAS INCREASING TO THE 6 TO 8 FT RANGE WITH 5 TO 7
SECOND PERIODS LATE TONIGHT THROUGH SATURDAY.

ADDITIONALLY....AS FAY CONTINUES TO TRACK WEST ALONG THE
PANHANDLE...STRONG ONSHORE WINDS EAST OF THE CIRCULATION CENTER
ALONG THE PANHANDLE COAST WILL RAPIDLY INCREASE THE SURF HEIGHTS
AND RIP CURRENTS TO DANGEROUS LEVELS FROM CAPE ST. BLAS TO DESTIN.

&&

.AVIATION...TROPICAL STORM FAY WILL CONTINUE TO SLOWLY DRIFT WEST
THROUGH THE TAF PERIOD ALONG THE NORTHEAST GULF COAST. LITTLE CHANGE
TO THE OVERALL FORECAST FROM THE LAST TAF PACKAGE. RAIN BANDS ARE
ONGOING AND WILL CONTINUE ACROSS THE AREA TONIGHT. KDHN AND KPFN
JUST SEEING THESE BANDS ARRIVE AND THEY WILL OVERSPREAD INTO THE
EVENING HOURS. BASICALLY LOOKING AT A SHOWERY PERIOD THROUGH THE
EVENING WITH OFF AND ON RAIN BANDS CIRCULATING AROUND FAY. A
GENERAL MVFR SCENARIO FOR ALL TERMINALS WITH TEMPO PERIODS OF IFR
VIS ASSOCIATED WITH HEAVIER RAIN BANDS. WINDS THROUGH THIS EVENING
WILL BE GENERALLY FROM THE NORTH TO NORTHEAST IN THE 15-25 KNOT
RANGE...GUSTS IN THE HEAVIER RAIN BANDS EXPECTED TO REACH UP INTO
THE 30-40 KNOT RANGE...ESPECIALLY FROM KTLH TO KVLD. FAY IS
FORECAST TO MOVE WEST ALONG THE FLORIDA PANHANDLE COASTLINE
TONIGHT INTO SATURDAY WITH A CONTINUED THREAT FOR OFF AND ON RAIN
BANDS...SOME OF WHICH COULD BE HEAVY. WINDS CONTINUE GUSTY
SWITCHING THE EAST AND SOUTHEAST FROM KTLH TO KVLD AND KABY AND
CONTINUING NORTH AND NORTHEAST AT KPFN AND KVLD. THE POTENTIAL
EXIST FOR A PERIOD OF HEAVIER RAIN FROM KPFN TO KTLH SATURDAY
MORNING.

&&

.FIRE WEATHER...NO CONCERNS THROUGH THE WEEKEND AND FAY TRACKS
ACROSS THE TRI-STATE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  85  75  85  75  90 / 100  80  70  60  60
PANAMA CITY  83  79  83  78  87 / 100  90  90  70  70
DOTHAN       83  74  82  73  88 / 100  90  80  70  70
ALBANY       84  74  85  73  89 /  90  80  70  60  60
VALDOSTA     86  74  86  74  90 /  90  70  70  60  60
CROSS CITY   88  76  86  77  90 / 100  80  70  60  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     DIXIE...FRANKLIN...GADSDEN...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA.

     TROPICAL STORM WIND WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS
     EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
     WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAY...COASTAL
     WALTON...DIXIE...FRANKLIN...GULF...JEFFERSON...TAYLOR...
     WAKULLA.

     FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
     BAY...CALHOUN...COASTAL WALTON...GULF...HOLMES...INLAND
     WALTON...JACKSON...WASHINGTON.

GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: APALACHEE BAY OR
     COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL
     OUT TO 20 NM...COASTAL WATERS FROM OCHLOCKONEE RIVER TO
     APALACHICOLA FL OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE
     RIVER TO KEATON BEACH OUT 20 NM...COASTAL WATERS FROM
     APALACHICOLA TO DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE
     RIVER TO APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM
     APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.

&&

GIBBS/MROCZKA
Hazardous weather outlook, Aug 23, 5:49 AM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
549 AM EDT SAT AUG 23 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-241000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
549 AM EDT SAT AUG 23 2008 /449 AM CDT SAT AUG 23 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
AT 4 AM EDT...TROPICAL STORM FAY WAS LOCATED NORTH OF APALACHICOLA
AND WAS MOVING WEST AROUND 7 MPH. IT IS EXPECTED TO TRACK ALONG OR
NEAR THE FLORIDA PANHANDLE THROUGH TONIGHT. ASSOCIATED RAINBANDS
WILL ROTATE EAST TO WEST AND SPREAD ACROSS THE FORECAST AREA.
PROLONGED HEAVY RAIN AND STRONG AND GUSTY WINDS ARE EXPECTED WITH
RAINFALL TOTALS AMOUNTS RANGING FROM 2 TO 3 INCHES ACROSS NORTHERN
ALABAMA AND GEORGIA COUNTIES TO 6 TO 8 INCHES ALONG THE FLORIDA
COAST WHICH WILL GENERATE FLOODING. THERE IS ALSO A THREAT OF
SEVERE STORMS INCLUDING TORNADOES. SEE THE HURRICANE LOCAL
STATEMENTS ISSUED BY THIS OFFICE FOR MORE DETAILS AND A LIST OF
NON-ROUTINE PRODUCTS IN EFFECT. MARINERS SHOULD REMAIN IN PORT.
DANGEROUS RIP CURRENTS REMAINS ACROSS LOCAL BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... TROPICAL STORM
FAY WILL TRAVERSE EXIT THE FORECAST AREA ON SUNDAY BUT FEEDER BANDS
BEHIND THE CENTER WILL CONTINUE TO IMPACT THE TRI-STATE AREA
WITH FLOODING AND STRONG TO ISOLATED SEVERE STORMS...ESPECIALLY WEST
OF THE APALACHICOLA RIVER. BY MIDWEEK...RAINFALL PATTERNS WILL
RETURN TO A MORE NORMAL SEABREEZE DRIVEN TYPE.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE
WEATHER AND REPORT ANY FLOODING AND/OR SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 4:02 AM EDTAreal Flood WarningTAEDixie, Lafayette6 hr
Aug 23, 7:05 AM EDTAreal Flood WarningTAEDixie, Franklin, Gadsden, Gulf, Jefferson, Lafayette and 5 more3 hr
Aug 23, 10:01 AM EDTAreal Flood WarningTAECalhoun, Dixie, Franklin, Gadsden, Jefferson, Lafayette and 5 more6 hr
Aug 23, 10:35 AM EDTRiver Flood WarningTAEHolmes, Washington50 hr
Aug 23, 10:47 AM EDTTornado WarningTAEMadison, Taylor43 min
Aug 23, 11:47 AM EDTFlash Flood WarningTAEJefferson, Madison, Taylor3 hr
Aug 23, 12:08 PM EDTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty23 hr
Aug 23, 12:24 PM EDTFlash Flood WarningTAEFranklin, Gadsden, Leon, Wakulla111 min
Aug 23, 12:40 PM EDTFlash Flood WarningTAEJefferson, Leon, Madison, Taylor110 min
Aug 23, 2:05 PM EDTRiver Flood WarningTAEWakulla67 hr
Aug 23, 2:23 PM EDTFlash Flood WarningTAEDixie, Franklin, Gadsden, Jefferson, Lafayette, Leon and 4 more3 hr
Aug 23, 4:05 PM EDTTornado WarningTAEJefferson, Wakulla25 min
Aug 23, 4:56 PM EDTTornado WarningTAEJefferson, Leon34 min
Aug 23, 5:33 PM EDTTornado WarningTAEJefferson27 min
Aug 23, 5:48 PM EDTFlash Flood WarningTAEJefferson, Leon, Madison, Taylor, Wakulla117 min
Aug 23, 6:06 PM EDTTornado WarningTAEJefferson24 min
Aug 23, 6:50 PM EDTRiver Flood WarningTAELeon5 days
Aug 23, 7:54 PM EDTFlash Flood WarningTAEJefferson, Leon66 min

Nearby

Flash Flood Warnings in Florida, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.